# SDR DL72S970786

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FOR PANEL 3348L IS CORRODED.  CUT OUT CORRODED T, CLEANED OTHER CORROSION PER SRM 51-10-6 WITHIN LIMITS SRM 51-10-1 FIG 1, MADE REPLACEMENT ANGLE REF M/M 53-30-1 FIG 804.  REPAIRED PER DAL M/M 53-30-1, FIG 804.
